For the last couple months I have had constant cold sweats, trouble breathing, chest pain, a feeling of dizziness like I'm about to pass out but I don't.
Also have the feeling of having to constantly go #2 or that I have diarrhea
but when I try to go, nothing is there.
Completely lost my appetite and I force myself to eat to survive.
Over the last few weeks I have eliminated wheat and lactose from my diet.
I have been a smoker for 10 years, so I quit doing that thinking it was related.
Nothing changed when I quit smoking.
Over the last few months I have been seeing several doctors. I have had xrays done, ultrasound, and a lower endoscopy done. I have been taking Aciphex, Nexium, and Xifaxan.
Nothing ever changes and I feel like i'm getting worse by the day.
I am 28 years old (male) and all info related to this that I can find is associated menopause and menstrual cycles.
My doctors tell me there's nothing wrong, and keep trying different anti acids and
Any help or ideas would be greatly appreciated! i've been miserable for months and its getting worse. Thanks.
I would say, first and foremost, go get checked out. If your doc or docs think that you are fine, consider anxiety as the cause. I dismissed it because I had NO reason to have anxiety, stress or anything like that. On the anxiety forum I have seen a site recommended, I think it is anxietycentre.com and then there is a tab for symptoms.
I remember having so many of those same symptoms a year ago when all this started for me. I would get this "wave" of weakness come over me. I was nauseous, dizzy and had a hard time functioning. I remember one time when I was talking with my sister I felt the "wave" and although I could hear and see her, I didn't feel like I was in the same room. It was the absolute weirdest feeling. I have read over the course of this past year about so many people with the physical symptoms of anxiety. I am still trying to accept that anxiety may be causing my chest pains. They are scary. Just when I think my day is going okay, they start up again. It isn't just the pain but a weirdness in my chest that happens too.
I would get checked up first to ease your mind but then research a little on anxiety. I am amazed at the symptoms people can have with this. And if you don't feel anxiety ridden, well, neither did I. Now not only do I still have the chest pain but a fortune in medical bills. I wish I would have researched anxiety a little more, I was so easy to dismiss it.
I agree with Utah and Platelet. I am believing that my anxiety is a symptom of some underlying issue. It just hasn't been found yet. I only suggested the anxiety component, only after being checked out by the doc, because sometimes it fits.
I am heading to the Mayo Clinic next week, I'm hoping to get rid of all this stuff that is going on with me and I wish you the best in finding out the same!!
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.